# SDR DL757100419

- Difficulty date: February 10, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 34,757 hours, 13,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 710-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 472193-14 REV B CODE 6-53-31-20 ACTL2200.  REWORKED DENTS AT SKIN FS 710-740 S24R IAW SRM 51-70-01 WITHIN LIMITS IAW SRM 53-00-01.  REMOVED DAMAGE AT 2 LOCATIONS IAW PRI 472193-14 REV 0 MADE CUTOUTS IAW SRM 53-00-01 REPAIR 2. REPAIRED IAW PRI 472193-14 REV 1. ERA 472193-14 REV C MATCHES PRI 472193-14 REV 1.
